# SDR DALA14025945641

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED BS 1520, S29L.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02. FABRICATED FLOOR SUPPORT IAW DWG PL146N5443, REV J.    LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05.  INSTALLED IAW 51-40-02, DWG PL146N5443, REV J.
